# SDR VNAA202003249993

- Difficulty date: March 24, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15346
- Aircraft time: 12,540 hours, 11,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670316343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 310.00 IS CORRODED BETWEEN STGR 26L AND 26R. REMOVED DAMAGED SECTION AND INSTALLED FRAME AND SPLICE AT FS 310, 26L TO 26R PER CRJ900 SRM 53-00-06-995-815.
